# SDR SWAA2021072123391

- Difficulty date: January 14, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - RT HORIZ STAB REAR SPAR UPPER TERMINAL FITTING HAS FRETTING AT BUSHING FACE. / REMOVED AND REPLACED RT HORIZONTAL STAB REAR SPAR UPPER TERMINAL LUG AFT FLANGE BUSHING AS PER RES-WI2015612-4 AND EA 1-7554629
